13 Mar 2012
It is hard to say what is too low as far as numbers. What you need to consider is if you are symptomatic at a certain blood pressure. Do you feel fine at 97/53? Or did you feel tired and draggy and dizzy? If you were having symptoms of low blood pressure like dizziness, fatigue, or fainting. People will often notice symptoms most when the arise from a sitting position too quickly-they may get very dizzy and lightheaded and sometimes can faint. This is what is called orthostatic hypotension. Having low blood pressure can eventually cause damage to organs because there is a lack of enough blood flowing to the organs. This can cause the organs to fail and can become permanent damage if it goes on too long. What is too low varies from one person to another. One person may be severely symptomatic at 90/50 and another may be perfectly fine. Dont worry about the numbers but instead go by your symptoms. If you are becoming symptomatic, then he may need to adjust your medications.
14 Mar 2012
Hi Smiley22, My Dr just started me on Losartan but today told me to stop it. I became light headed to the point where I have spent the last two days worried I was going to pass out, my blood pressure had gone down from the 160's to just over 100. So I agree with Dzoobaby, it is how you feel. Listen to your body and good luck to you, and take care Liz.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
Also I am on Losartan for the BP, had a horrible reaction to HCTZ so had to stop that. My new OBGYN does not want me on Premarin due to the high BP. ...
2 answers • 3 May 2012
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
... headache from hell and have no insurance and no pills. may i take half of my husbands losartan/hct tab 100-25?
2 answers • 30 Nov 2014
Anyone taken victoza over 2 years as now I feel hungry all time and putting on weight should I stop?
taking victoza,metformin,bisoprolol,losartan for high blood pressure, diabetes, obesidad
0 answers • 12 Jan 2015